Kentucky, 2012

Hail in Kentucky, April 26, 2012

April 26, 2012 · NWS RLX · 1 event in 1 county or zone

One to 2 inches of rain fell along a warm front during the early morning hours on the 26th. The emerging spring vegetation was now consuming ground moisture.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS RLX wrote it up.

One to 2 inches of rain fell along a warm front during the early morning hours on the 26th. The emerging spring vegetation was now consuming ground moisture. After a dry stretch, no flooding occurred. Some hail did reach the ground.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before the first event at Apr 26, 6:14 AM EST, 1 hour 30 minutes earlier.

Area forecast discussion, Apr 26, 6:14 AM EST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
714 AM EDT THU APR 26 2012

.SYNOPSIS...
WARM FRONT LIFT NORTH TODAY. COLD FRONT WILL REACH SOUTHEAST OHIO
THIS AFTERNOON...AND BRIEFLY STALL THRU TONIGHT. A SERIES OF UPPER
LEVEL SHORT WAVES WILL KEEP SHOWERS AND STORMS THROUGH THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
NUMEROUS SHOWERS AND SCATTERED STORMS WILL MOVE OVER THE EASTERN
MOUNTAINS THROUGH MID MORNING. ADDITIONAL STORMS OVER OH VALLEY
WILL KEEP DEVELOP AND MOVING EAST UNDER VERY MOIST BOUNDARY LAYER.
H5 SHORT WAVES COULD PRODUCE ENOUGH FORCING TO KEEP CONVECTION
DEVELOPING...ESPECIALLY AS A COLD FRONT REACHES SOUTHEAST OH BY
18Z. CATEGORICAL POPS WERE CODED WITH THIS FEATURE SPREADING EAST
ACROSS WV THIS AFTERNOON.

THIS COLD FRONT COULD LOOSE ITS PUNCH AND BECOME STATIONARY AS
THE PARENT WEAK SFC LOW PRESSURE MOVES OFF THE THE NJ COAST BY 00Z
FRIDAY...AND ANOTHER SFC LOW TRIES TO DEVELOP NEARBY THE TRI
STATE AREA JUST SOUTHWEST BY 00Z FRIDAY.

ALOFT...FEW H5 SHORT WAVES COULD TRIGGER CONVECTION ONCE AGAIN
ALONG ANY OF THESE BOUNDARIES THROUGH THIS EVENING. HOWEVER...EXPECT
PCPN COVERAGE TO DIMINISH THIS EVENING INTO EARLY FRIDAY. SOME
CLEARING COULD BE POSSIBLE AS A SFC HIGH PRESSURE BUILDS FROM
CANADA...ACROSS THE GREAT LAKES INTO THE WV LATE TONIGHT.

MINOR CHANGES NEEDED FOR TODAY HIGHS...KEEPING SAME REASONING DUE
TO PLENTY OF CLOUDS AND POSSIBLE CONVECTION. USED A BLEND OF MAV/MET
GUIDANCE FOR TONIGHT. WITH ONLY 40 PERCENT SREF PROBABILITY OF
TEMPS REACHING BELOW 32 DEGREES...AND ZERO FROM GFS
ENSEMBLES...STAY AWAY FROM FREEZE HEADLINES FOR TONIGHT. PLENTY OF
MOISTURE AND THE LACK OF A COLD PUNCH ALOFT.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY/...
NORTHWEST FLOW ALOFT WILL BECOME ZONAL PER ECMWF AND CMC MODELS BY
MID SATURDAY. NEVERTHELESS...H5 SHORT WAVES ARE PROGGED TO MOVE
ACROSS THE AREA OVER JUICY AIR MASS AS EVIDENT ON LOW TO MID
LEVEL THETA-E FIELDS SHOWING A MAX BULLSEYE...ODDLY BEHIND THE
QUASI STATIONARY FRONTAL BOUNDARY OVER SOUTHEAST OH BY 18Z
SATURDAY. MODEL SOUNDINGS SHOW SATURATED COLUMN THROUGH THIS TIME
FRAME...WITH MINOR DRYING ALOFT THROUGH SAT NIGHT.

THEREFORE...UNSETTLED WEATHER COULD CONTINUE THROUGH LATE
SATURDAY.

IT IS UNCERTAIN WHERE OSCILLATING BOUNDARIES COULD ENDED BE ON
SATURDAY. SOME MODELS SHOW SKIN CAPE SOUNDING FEATURE DURING THE
AFTERNOON. SO KEPT PREVIOUS POPS/WEATHER AND CLOUDS. BLENDED
MAV/MET NUMBERS FOR THIS PERIOD.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
HAVE THE FRONT OSCILLATING SOUTH AGAIN SATURDAY NIGHT INTO
SUNDAY...SO WILL BE DIMINISHING POPS FROM NW TO SE SATURDAY NIGHT.
HOWEVER...AS LOW LEVEL FLOW VEERS TO SOUTHEAST...WILL HOLD ONTO MORE
CLOUDS OVER SE WV AND SW VA MONDAY INTO MONDAY NIGHT AND A MINIMUM
20 TO 30 POP. WILL KEEP NORTHERN COUNTIES DRY BEGINNING DURING
SUNDAY AFTERNOON AND CONTINUING INTO EARLY TUESDAY.

WITH SE FLOW...TRIED TO KEEP MAXIMUM TEMPERATURES IN CHECK FOR SE WV
ON MONDAY.  OTHERWISE...NO BIG CHANGES FROM HPC MEDIUM RANGE
GROUP.

ANOTHER WAVE COULD KINK THE FRONT BACK NORTH TUESDAY INTO WEDNESDAY
AS A WARM FRONT. SO HAVE POPS INCREASING FROM SW TO NE TUESDAY INTO
TUESDAY NIGHT AND CONTINUING THROUGHOUT IN WARM SECTOR ON
WEDNESDAY.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
IFR CONDITIONS POSSIBLE UNDER MODERATE TO HEAVY RAIN ACROSS PKB
CKB AND EKN THROUGH AT LEAST 14Z. A WARM FRONT WILL LIFT NORTH AS
H5 SHORT WAVES PROVIDE SOME FORCING UNDER VERY JUICY AIRMASS. A
COLD FRONT WILL REACH SOUTHEAST OH AROUND 18-20Z. PREVIOUS MODELS
HAD THE FRONT STALLING ALONG THE OH RIVER AND BECOME ALMOST LYING
WEST TO EAST AS ANOTHER WEAK LOW PRESSURE DEVELOP ACROSS KY AND
OH BORDER. LOCALIZED HEAVY RAIN WITH EMBEDDED THUNDERSTORMS WILL
BE POSSIBLE THIS AFTERNOON WITH THIS FRONT TO PROVIDE PERIODS OF
IFR CONDITIONS.

CEILINGS SHOULD IMPROVE ACROSS THE LOWLANDS THROUGH ON FRIDAY AS A
HIGH PRESSURE BUILDS FROM THE GREAT LAKES REGION.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z FRIDAY...

FORECAST CONFIDENCE...MEDIUM.

ALTERNATE SCENARIOS: TIMING AND STRENGTH OF STORMS COULD VARY.
TIMING OF INCREASING CIGS TOMORROW COULD VARY.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       11   12   13   14   15   16   17   18   19   20   21   22
EDT 1HRLY       07   08   09   10   11   12   13   14   15   16   17   18
CRW CONSISTENCY  L    L    L    H    M    M    H    H    L    L    H    H
HTS CONSISTENCY  L    L    L    M    L    M    H    H    L    H    H    H
BKW CONSISTENCY  L    L    L    H    M    M    M    M    H    M    M    M
EKN CONSISTENCY  M    M    M    M    M    M    H    L    M    M    M    M
PKB CONSISTENCY  L    L    L    L    M    H    M    M    L    L    H    H
CKB CONSISTENCY  M    M    M    M    M    M    H    H    L    L    H    H

AFTER 12Z FRIDAY...
IFR POSSIBLE IN SHOWERS AND WITH POST RAINFALL LOW CLOUD DECK OR
FOG THROUGH EARLY FRIDAY...MAINLY IN THE MOUNTAINS.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...ARJ
NEAR TERM...ARJ
SHORT TERM...26
LONG TERM...KTB
AVIATION...ARJ
Hazardous weather outlook, Apr 26, 4:28 AM EST, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
528 AM EDT THU APR 26 2012

KYZ102-103-105-VAZ003-004-WVZ005-006-013>015-024>026-033>035-270930-
CARTER-BOYD-LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-CABELL-LINCOLN-
PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH-
528 AM EDT THU APR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHWEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN
WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE WEATHER TODAY...AS THUNDERSTORMS
MAY PRODUCE LARGE HAIL AND DAMAGING WIND GUSTS.

SHOWERS AND THUNDERSTORMS MAY CONTAIN HEAVY RAIN TODAY. WHILE IT
HAS BEEN DRY LATELY...AND THE THE SPRING VEGETATION NOW CONSUMING
WATER...WATER PROBLEMS CAN STILL DEVELOP...ESPECIALLY IF HEAVY
THUNDERSTORMS AFFECT AREAS THAT RECEIVED HEAVY RAIN OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KYZ101-OHZ066-067-075-076-083>087-WVZ007>011-016>020-027>032-036>040-
046-047-270930-
GREENUP-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-
GALLIA-LAWRENCE OH-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-ROANE-WIRT-
CALHOUN-RITCHIE-DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-
FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
528 AM EDT THU APR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS MAY CONTAIN HEAVY RAIN TODAY. WHILE IT
HAS BEEN DRY LATELY...AND THE THE SPRING VEGETATION NOW CONSUMING
WATER...WATER PROBLEMS CAN STILL DEVELOP...ESPECIALLY IN AREAS
THAT GET HIT REPEATEDLY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

TRM

In the hours before

Special weather statement, Apr 26, 1:57 AM EST, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
257 AM EDT THU APR 26 2012

KYZ101>103-105-WVZ005-006-013-015-024>026-034>036-260830-
BOONE WV-BOYD KY-CABELL WV-CARTER KY-FAYETTE WV-GREENUP KY-KANAWHA WV-
LAWRENCE KY-LINCOLN WV-LOGAN WV-MINGO WV-RALEIGH WV-WAYNE WV-
WYOMING WV-
257 AM EDT THU APR 26 2012

...STRONG THUNDERSTORMS WILL AFFECT BOONE...BOYD...CARTER...
FAYETTE...LAWRENCE...LINCOLN...LOGAN...NORTH CENTRAL WYOMING...
NORTHWESTERN MINGO...RALEIGH...SOUTH CENTRAL CABELL...SOUTH CENTRAL
GREENUP...SOUTHERN KANAWHA AND WAYNE COUNTIES...

AT 253 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 6 MILES
WEST OF YATESVILLE LAKE STATE PARK TO 15 MILES SOUTH OF HAMLIN TO 7
MILES SOUTHWEST OF FAYETTEVILLE...MOVING EAST AT 80 MPH.

THESE THUNDERSTORMS ARE TRAINING OVER THE SAME AREAS.  THIS MEANS
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.

EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN
NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES. WIND GUSTS TO 40 MPH AND SMALL HAIL
ARE ALSO POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR GLENHAYES...CLIFFORD...WHITESVILLE...AND
HARTS AROUND 305 AM...DUNLOW...KERMIT...JEFFREY...AND ARTIE AROUND
310 AM...WILSONDALE AND BREEDEN AROUND 315 AM.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 BETWEEN MILE
MARKERS 150 AND 191 IN KENTUCKY...I-64 NEAR BECKLEY BETWEEN MILE
MARKERS 120 AND 137...THE WEST VIRGINIA TURNPIKE BETWEEN MILE MARKERS
31 AND 85.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3834 8324 3847 8318 3810 8089 3806 8080
      3786 8075 3782 8093 3767 8088 3771 8095
      3763 8107 3782 8238 3795 8252 3788 8263
      3799 8293 3796 8301 3802 8302 3811 8290
      3817 8292 3826 8316 3819 8324 3832 8334

12
Special weather statement, Apr 26, 3:09 AM EST, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
409 AM EDT THU APR 26 2012

VAZ004-WVZ024-033>035-260900-
BUCHANAN VA-MCDOWELL WV-MINGO WV-RALEIGH WV-WYOMING WV-
409 AM EDT THU APR 26 2012

...STRONG THUNDERSTORMS WILL AFFECT BUCHANAN...MCDOWELL...
SOUTHEASTERN MINGO...SOUTHEASTERN RALEIGH AND SOUTHERN WYOMING
COUNTIES...

AT 406 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 10 MILES
SOUTH OF WILLIAMSON TO 5 MILES SOUTHEAST OF PINEVILLE TO 3 MILES
SOUTHEAST OF SANDSTONE...MOVING SOUTHEAST AT 50 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN
NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

THESE STORMS WILL BE NEAR HURLEY AROUND 415 AM...BIG ROCK AROUND 420
AM...ELBERT AROUND 425 AM...GRUNDY AROUND 430 AM...VANSANT AROUND 435
AM AND OAKWOOD AROUND 440 AM.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 NEAR BECKLEY NEAR
MILE MARKER 136...THE WEST VIRGINIA TURNPIKE BETWEEN MILE MARKERS 28
AND 36.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3735 8224 3754 8198 3755 8213 3759 8214
      3760 8213 3760 8150 3777 8089 3774 8092
      3768 8087 3771 8095 3760 8107 3757 8119
      3742 8128 3727 8142 3720 8156 3719 8167
      3723 8173 3713 8192 3712 8200 3705 8204

12
Special weather statement, Apr 26, 7:14 AM EST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
814 AM EDT THU APR 26 2012

OHZ075-083>086-261245-
ATHENS OH-GALLIA OH-JACKSON OH-MEIGS OH-VINTON OH-
814 AM EDT THU APR 26 2012

...STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL GALLIA...NORTHERN
JACKSON...NORTHWESTERN MEIGS...SOUTHWESTERN ATHENS AND VINTON
COUNTIES...

AT 811 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 4 MILES
NORTHEAST OF LAKE HOPE STATE PARK TO 3 MILES NORTH OF MCARTHUR TO 12
MILES NORTHWEST OF WELLSTON...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THESE STORMS WILL BE NEAR BYER AROUND 820 AM...THE PLAINS AROUND 825
AM...ATHENS AROUND 830 AM...RADCLIFFE AROUND 835 AM...CARPENTER
AROUND 840 AM AND WILKESVILLE AROUND 845 AM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3917 8279 3918 8277 3925 8277 3933 8255
      3940 8240 3939 8230 3945 8229 3946 8227
      3917 8184 3905 8213 3892 8248 3913 8280

12
Special weather statement, Apr 26, 7:32 AM EST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
832 AM EDT THU APR 26 2012

KYZ101-261300-
GREENUP KY-
832 AM EDT THU APR 26 2012

...A STRONG THUNDERSTORM WILL AFFECT GREENUP COUNTY...

AT 829 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST
OF WEST PORTSMOUTH...MOVING EAST AT 45 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR LETITIA AROUND 845 AM...LOAD AROUND 850 AM
AND GREENUP AROUND 855 AM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3859 8308 3863 8308 3868 8304 3871 8304
      3873 8303 3870 8287 3860 8285 3856 8280
      3846 8283 3854 8313

12

The radar

The Cincinnati radar (KILN), 107 km away, was scanning. The volume nearest the first event began at 12:45 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Greenup

When
April 26, 7:44 AM EST
Where
Greenup County, South Shore
Measured
0.88 in hail
Reported by
Post Office
Coordinates
38.720, -82.970

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kentucky in 2012Every state in 2012This day in weather historyWarnings in Kentucky, April 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 371863.